# SDR UALA2010083003184

- Difficulty date: August 28, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,616 hours, 14,106 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CENTER FUEL TANK FILL VALVE LEAKING FROM MANUAL OVERRIDE KNOB ON CONTROL UNIT. REPLACED O-RINGS ON FILL VALVE CONTROL UNIT. PRESSURIZED FUELING MANIFOLD FOR 20 MINS. NO LEAKS NOTED.
